MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ZFEN-P-2-30-124-R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Multiple Organ Dysfunction Syndrome (3261)
Date of Event 12/19/2023
Type of Reportable Event Death
Event or Problem Description
The patient had a zenith fenestrated aaa endovascular graft proximal body implanted.Due to length of procedure & occlusion to renal arteries, patient¿s potassium levels increased.The patient was placed on dialysis which is believed to have caused liver failure.Upon secondary cat scan performed post procedure, it was believed that the superior mesenteric artery (sma) and celiac artery had limited flow.The physician placed stents in each (sma and celiac artery) to improve the blood flow.The cause is undetermined but the physician stated she did not consider it to be device related.Upon follow up conversation with the physician on (b)(6) 2023, the district manager was notified of the additional interventions and that the patient had gone into organ failure and expired.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane
AS 
MDR Report Key18510885
Report Number3005580113-2024-00005
Device Sequence Number17027647
Product Code MIH
UDI-Device Identifier10827002325439
UDI-Public(01)10827002325439(17)261116(10)AC1146853
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2024
Report Date (Section F) 01/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberZFEN-P-2-30-124-R
Device Lot NumberAC1146853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/19/2023
Device Age1 MO
Event Location Hospital
Date Report to Manufacturer12/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2024
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age76 YR
Patient SexFemale
Date Report Sent to FDA01/15/2024